Articles written in Pramana – Journal of Physics
Volume 74 Issue 2 February 2010 pp 207-218 Research Articles
An improved algorithm is devised for using the ($G'/G$)-expansion method to solve nonlinear differential-difference equations. With the aid of symbolic computation, we choose a discrete nonlinear Schrödinger equation to illustrate the validity and advantages of the improved algorithm. As a result, hyperbolic function solutions, trigonometric function solutions and rational solutions with parameters are obtained, from which some special solutions including the known solitary wave solution are derived by setting the parameters as appropriate values. It is shown that the improved algorithm is effective and can be used for many other nonlinear differential-difference equations in mathematical physics.
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode